Just wanted to share my experience with Lexapro making me fat. I've been fighting weight gain for several years-- it just kept creeping on no matter what I did--- I figured it was menopause but no.
I was on Lexapro for 10 years. My weight was OK for the first 3 years or so but then the gaining began. A year ago I hit an all-time high and decided as a a last resort to taper off the Lex and see if that helped. Which I did, and the weight started falling off. I've lost 16 pounds in a year despite no change in my eating or exercise habits. My mental state started deteriorating after 6 months off the Lex, so the doctor put me on Prozac (fluoxetine). This has helped and I am still losing weight. I finally feel OK about my body again. Still want to lose another 9 lbs though.
So, if anyone is having a similar problem, see if your doc will change your SSRI. These things affect everyone differently I understand.